A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I was wondering if not taking my thyroid medication could stop my period? Even though when I was at Job Corps they wouldn’t give me my medication it didn’t stop it there, and I was there for 8 months and it hasn’t been 8 months yet!

One of the most common reasons for a missed period is pregnancy. Therefore, you should perform a pregnancy test to determine if your missed period is due to pregnancy.

With regards to thyroid medication, discontinuing thyroid medication (whether it be for hyperthyroidism or hypothyroidism) can affect your periods and lead to missed periods – mainly occurring with hyperthyroid patients. Hyperthyroidism is an overactive thyroid. Although most cases are asymptomatic, excessive thyroid hormone can affect your menstrual cycle by decreasing the frequency of your periods and making your periods lighter. In severe cases, hyperthyroidism can cause menstruation to cease.

Related Questions:

  1. I am a 50 years old and had a total hysterectomy 4 1/2 years ago. I have never been on replacement hormones, due to a tia 6 months after my total hysterectomy. I have recently been dx with high choletrol 319 and a low Vit D level. I am taking Vit D 50,000UI 2x week, and a daily med for cholestrol. I suffer from What I call Hot Flashes everyday. This has been going on for along time (years) I get a sick feeling in my stomache, my vision gets slightly blurred, my heart pounds rapidly,and I sweat terribly. My question is- How many is normal? Yesterday I journaled them-I had 8 during the day and 4 during the night. Yesterday was actually a good day? Thank you for your help.
  2. Me and my boyfriend had sex for the first time at the end of December, (we used a condom which I’m pretty sure did not break) and I was on microgynon so I never worried about pregnancy. My next withdrawal bleed was possibly a day late and slightly lighter, but when this came I was reassured I was safe. Pretty much straight after this bleed, I had an accident on my leg which caused me to have multiple xrays and scans – I was asked if ‘there is any chance you could be pregnant?’ to which I answered no but it got me thinking again. Since then I’ve been having symptoms which I know can be brought on by me worrying about it. I took a pregnancy test just to be sure which came out negative (around 6/7 weeks after sex) I had to stop taking microgynon (with 4 left in the strip) on the same day due to needing surgery on my leg, and four days later I had a normal withdrawal bleed (like the others since being on microgynon) and when this bleed ended, I took another hpt (with my first wee of the day) which also came out negative. Could I still be pregnant or is it extreme paranoia? (I was taking the full doses of ibuprofen for two weeks due to my leg, I possibly developed a reaction to this which could account for some symptoms?) SYMPTOMS – Bloating, urinating little and often, slight nausea, gas, slight constipation.
  3. I am 26 years old. I was on the depo injection for three years and came off it over a year ago. I have not had a period since before I went on the injection. I am worried because in the past six months I have put over 3 stones on, I have sharp pains in my lower abdomen and pelvis and aching in my back. I also feel constantly sick and often am, I have constant diarrhea and sometimes can go to the toliet 7 times a day, and my upper abdomen is sore to touch. My doctor did a scan on my ovaries and they were fine but will not do anything else for me I am in pain and I think that this is wrong.
  4. I am 12 weeks pregnant and someone from work has chicken pox. I don’t remember if I ever had chicken pox before. Is there a test to see if I have ever had chicken pox?
  5. I had sex this weekend and didn’t use protection. What are my options?